# SDR 2008FA0000563

- Difficulty date: August 8, 2008
- Submitted: August 22, 2008
- Operation: General aviation
- Aircraft: N350RV
- Make and model: Beech B300
- Aircraft serial: FL585
- Engine: Pwa PT6A60A
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 5038903417
- Condition: Plugged
- Location: Lt Wing
- Part time: 60 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FUEL IMBALANCE OF 200 LBS AFTER TOPPING OFF TANKS.  FUEL QUANTITY INDICATING AND FUEL VENT SYSTEM WERE CHECKED AND CONFIRMED GOOD.  DURING DEFUEL, NOTED THAT LT WING TRANSFER TO LT NACELLE TANK WAS TOO SLOW TO ALLOW FULL SERVICING OF LT WING FUEL SYSTEM .  ACCESSED FUEL TRANSFER TUBE FROM INSIDE OF LT IB AFT FUEL CELL, TO NACELLE FUEL TANK, AND FOUND IT PLUGGED WITH A RAG.  REMOVED RAG, CLEANED WING FUEL STRAINER, AND SECURED FUEL SYSTEM.  LT FUEL SYSTEM CAN NOW BE SERVICED TO FULL.  (K)
